# SDR K11A2020092100018

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,736 hours, 48,791 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Lug
- Condition: Corroded
- Location: Bonding Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE FLAP NR 6 INTERNAL SIDE HAS CORROSION AT BOTH ATTACHMENT POINT INBOARD LOWER BONDING WIRE ON FLAP SIDE.
